On the Exponential Dichotomy on R of Linear Differential Equations in Rn

Authors

  • A. M. Samoilenko

Abstract

New results of the investigation of exponential dichotomy on the entire axis of linear differential equations in Rn are presented.

Published

25.03.2001

Issue

Section

Research articles

How to Cite

Samoilenko, A. M. “On the Exponential Dichotomy on R of Linear Differential Equations in Rn”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 3, Mar. 2001, pp. 356-71, https://umj.imath.kiev.ua/index.php/umj/article/view/4258.